Minimal self-similar Peano curve of genus \(5 \times 5\). (English. Russian original) Zbl 1482.28012

Dokl. Math. 101, No. 2, 135-138 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 491, 68-72 (2020).
One can begin with the authors’ abstract:
“The paper presents a plane regular fractal Peano curve with a Euclidean square-to-line ratio (\(L_2\)-locality) of \(5 \frac{43}{73}\), which is minimal among all known curves of this class. The presented curve has a fractal genus of \(25\). Performed calculations allow us to state that all the other regular curves with a fractal genus not exceeding \(36\) have a strictly greater square-to-line ratio.”
In a brief survey of this paper, plane Peano curves (space-filling curves), the square-to-linear ratio (SLR) of the curve, and regular Peano fractal curves, as well as the fractal genus of a curve, the Hilbert curve, and regular Peano fractal curves, are considered. In addition, such notions as isometric curves, a \(k\)th-order junction, the reduced square-to-linear ratio of the junction, the reduced SLR of the curve, the basic transformation of a fraction, the prototype of a curve, the entrance of a curve, the transition broken line, etc., are described.
Presented investigations are given with explanations. Algorithms for estimating the square-to-linear ratio of a curve and the minimum SLR in the class of curves with given transition broken line, are described.
Finally, a special attention is given to some open directions in the topic of the present investigations.


28A80 Fractals


Glucose; GitHub
Full Text: DOI


[1] Shchepin, E. V., Proc. Steklov Inst. Math., 247, 272-280 (2004)
[2] Bader, M., Space-Filling Curves: An Introduction with Applications in Scientific Computing (2013), Berlin: Springer-Verlag, Berlin · Zbl 1283.68012
[3] Haverkort, H.; van Walderveen, F., Comput. Geom. Theory Appl., 43, 131-147 (2010) · Zbl 1203.65045
[4] Bauman, K. E., Math. Notes, 80, 609-620 (2006) · Zbl 1133.28001
[5] Bauman, K. E.; Shchepin, E. V., Proc. Steklov Inst. Math., 263, 236-256 (2008) · Zbl 1201.37061
[6] Bauman, K. E., Proc. Steklov Inst. Math., 275, 47-59 (2011) · Zbl 1302.28012
[7] Bauman, K. E., Discrete Math. Appl., 24, 123-128 (2014) · Zbl 1325.28006
[8] https://github.com/jura05/peano
[9] Biere, A.; Heule, M.; van Maaren, H., Handbook of Satisfiability (2009) · Zbl 1183.68568
[10] G. Audemard, J.-M. Lagniez, and L. Simon, “Improving glucose for incremental SAT solving with assumption: Application to MUS extraction,” in Proceedings of SAT (2013). www.labri.fr/perso/lsimon/glucose/ · Zbl 1390.68587
[11] https://pysathq.github.io/
[12] D. K. Shalyga, Preprint No. 088, IPM RAN (Keldysh Inst. of Applied Mathematics, Russian Academy of Sciences, Moscow, 2014).
[13] H. Haverkort, “How many three-dimensional Hilbert curves are there?” E-print (2017). arXiv: 1610.00155v2 [cs.CG] · Zbl 1396.28012
[14] Korneev, A. A.; Shchepin, E. V., Proc. Steklov Inst. Math., 302, 217-249 (2018) · Zbl 1447.28008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.